# SDR R61A2023031500192

- Difficulty date: February 25, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 46,285 hours, 27,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 CORROSION FOUND ON LH IB SEAT TRACK BTWN FR 74-84. RERPLACED SEAT TRACK IAW SRM 51-43-03, 51-43-04
